International Scientific Journal

Authors of this Paper

External Links


In this paper, some approximate analytical methods are reviewed, including the variational iteration method and the homotopy perturbation method. Based on the ideas of the two methods, a new method for solving a class of system of Fredholm integral equations of the second kind is proposed. Some examples are given to show the simple solution process and the accuracy of the solution for each method. The emphasis of this review paper focuses on Ji-Huan He's unapproachable ideas and the mathematics beauty, so the references are not exhaustive.
PAPER REVISED: 2021-10-01
PAPER ACCEPTED: 2021-10-01
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2022, VOLUME 26, ISSUE Issue 3, PAGES [2607 - 2618]
  1. He, J.-H. Homotopy Perturbation Technique, Computer Methods in Applied Mechanics and Engineer-ing, 178 (1999), 3-4, pp. 257-262
  2. He, J.-H., Variational Iteration Method-a Kind of Non-Linear Analytical Technique: Some Examples, International Journal of Non-linear Mechanics, 34 (1999), 4, pp. 699-708
  3. He, J.-H., Taylor Series Solution for a Third Order Boundary Value Problem Arising in Architectural Engineering, Ain Shams Engineering Journal, 11 (2020), 4, pp. 1411-1414
  4. He, J.-H., Wu, X. H., Exp-Function Method for Non-Linear Wave Equations, Chaos Solitons & Frac-tals, 30 (2006), 3, pp. 700-708
  5. He, J.-H., Exp-Function Method for Fractional Differential Equations, International Journal of Non-linear Sciences and Numerical Simulation, 14 (2013), 6, pp. 363-366
  6. Tian, Y., Liu, J., A Modified Exp-Function Method for Fractional Partial Differential Equations, Ther-mal Science, 25 (2021), 2, pp. 1237-1241
  7. He, J.-H., et al., A Fractal Modification of Chen-Lee-Liu Equation and Its Fractal Variational Principle, International Journal of Modern Physics B, 35 (2021), 21, ID 2150214
  8. Wang, K. J., Generalized Variational Principle and Periodic Wave Solution to the Modified Equal Width-Burgers Equation in Non-Linear Dispersion Media, Physics Letters A (2021), Dec., ID 127723
  9. He, J.-H., et al., Variational Approach to Fractal Solitary Waves, Fractals, 29 (2021), 7, ID 2150199
  10. He, J.-H., et al., Hamiltonian-Based Frequency-Amplitude Formulation for Non-Linear Oscillators, Fac-ta Universitatis-Series Mechanical Engineering, 19 (2021), 2, pp. 199-208
  11. He, J.-H., Maximal Thermo-Geometric Parameter in a Non-Linear Heat Conduction Equation, Bulletin of the Malaysian Mathematical Sciences Society, 39 (2016), 2, pp. 605-608
  12. Wang, K. L., He, C. H., A Remark on Wang's Fractal Variational Principle, Fractals, 27 (2019), 8, ID 1950134
  13. Wang, K. L., et al., Physical Insight of Local Fractional Calculus and Its Application To Fractional KdV-Burgers-Kuramoto Equation, Fractals, 27 (2019), 7, ID 1950122
  14. Tian, Y., Wang, K. L., Conservation Laws for Partial Differential Equations Based on the Polynomial Characteristic Method, Thermal Science, 24 (2020), 4, pp. 2529-2534
  15. Tian, Y., Yan, Z. Z., Travelling Wave Solutions for a Surface Wave Equation in Fluid Mechanics, Thermal Science, 20 (2016), 3, pp. 893-898
  16. He, J.-H., Wu, X. H., Variational Iteration Method: New Development and Applications, Computers & Mathematics with Applications, 54 (2007), 7-8, pp. 894-881
  17. Anjum, N., He, J.-H., Laplace Transform: Making the Variational Iteration Method Easier, Applied Mathematics Letters, 92 (2019), Jun, 134-138
  18. He, J.-H., Variational Iteration Method - Some Recent Results and New Interpretations, Journal of Computational and Applied Mathematics, 207 (2007), 1, pp. 3-17
  19. He, J. H., et al. Approximate Periodic Solutions to Microelectromechanical System Oscillator Subject to Magnetostatic Excitation, Mathematical Methods in Applied Sciences (2020), mma.7018
  20. Wazwaz, A. M., Partial Differential Equations and Solitary Waves Theory, Higher education press, Bei-jing, 2009
  21. Wazwaz, A. M., Linear and Non-Linear Integral Equations: Methods and Applications, Higher educa-tion press, Beijing, 2011
  22. He, J.-H., Homotopy Perturbation Method: a New Non-Linear Analytical Technique, Applied Mathemat-ics and Computation, 135 (2003), 1, pp. 73-79
  23. He, J.-H., An Elementary Introduction to the Homotopy Perturbation Method, Computers & Mathemat-ics with Applications, 57 (2009), 3, pp. 410-412
  24. He, J.-H., Comparison of Homotopy Perturbation Method and Homotopy Analysis Method, Applied Mathematics and Computation, 156 (2004), 2, pp. 527-539
  25. Anjum, N., He, J.-H., Higher-Order Homotopy Perturbation Method for Conservative Non-Linear Oscil-lators Generally and Microelectromechanical Systems' Oscillators Particularly, International Journal of Modern Physics B, 34 (2020), 32, ID 2050313
  26. Anjum, N., He, J.-H., Homotopy Perturbation Method for N/MEMS Oscillators, Mathematical Methods in the Applied Sciences (2020), https.//
  27. Yu, D.-N., et al. Homotopy Perturbation Method with an Auxiliary Parameter for Non-Linear Oscilla-tors, Journal of Low Frequency Noise Vibration and Active Control, 38 (2019), 3-4, pp. 1554-1540
  28. He, J.-H., Homotopy Perturbation Method with an Auxiliary Term, Abstract and Applied Analysis (2012), ID 857612
  29. He, J.-H., Homotopy Perturbation Method with Two Expanding Parameters, Indian Journal of Physics, 88 (2014), 2, pp. 193-196
  30. He, J.-H., Yusry, O. El-Dib, Homotopy Perturbation Method with Three Expansions for Helmholtz-Fangzhu oscillator, International Journal of Modern Physics B (2021), ID 2150244
  31. Anjum, N., et al., Numerical Iteration for Non-Linear Oscillators by Elzaki Transform, Journal of Low Frequency Noise Vibration and Active Control, 39 (2020), 4, pp. 879-884
  32. Ren, Z. F., et al., He's Multiple Scales Method for Non-Linear Vibrations, Journal of Low Frequency Noise Vibration and Active Control, 38 (2019), 3-4, pp. 1712-1708
  33. He, J.-H., El-Dib, Y. O., The Reducing Rank Method to Solve Third-Order Duffing Equation with the Homotopy Perturbation, Numerical Methods for Partial Differential Equations, 37 (2020), 2, pp. 1800-1808
  34. He, J.-H., El-Dib, Y. O., Homotopy Perturbation Method for Fangzhu Oscillator, Journal of Mathemati-cal Chemistry, 58 (2020), 10, pp. 2245-2253
  35. Li, X. X., He, C. H., Homotopy Perturbation Method Coupled with the Enhanced Perturbation Method, Journal of Low Frequency Noise Vibration and Active Control, 38 (2019), 3-4, pp. 1399-1403
  36. Ji, Q. P., et al., Li-He's Modified Homotopy Perturbation Method Coupled with the Energy Method for the Dropping Shock Response of a Tangent Non-Linear Packaging System, Journal of Low Frequency Noise Vibration and Active Control, 40 (2020), 2,
  37. Anjum, N., et al., Li-He's Modified Homotopy Perturbation Method for Doubly-Clamped Electrically Actuated Microbeams-Based Microelectromechanical System, Facta Universitatis: Mechanical Engi-neering, 19 (2021), 4, pp. 601-612
  38. He, J.-H., El-Dib, Y. O., Periodic Property of the Time-Fractional Kundu-Mukherjee-Naskar Equation, Results in Physics, 19 (2020), 1, ID 103345
  39. He, J.‐H., et al., Homotopy Perturbation Method for the Fractal Toda Oscillator. Fractal Fract., 5 (2021), 3, ID 93
  40. Feng, G. Q., He's Frequency Formula to Fractal Undamped Duffing Equation, Journal of Low Frequen-cy Noise Vibration and Active Control, 40 (2021), 4,
  41. Han, C., et al., Numerical Solutions of Space Fractional Variable-Coefficient KdV-Modified KdV Equa-tion by Fourier Spectral Method, Fractals, 29 (2021), 8, ID 21502467
  42. Tian, Y., Liu, J., Direct Algebraic Method for Solving Fractional Fokas Equation, Thermal Science, 25 (2021), 3, pp. 2235-2244
  43. He, J.-H., et al., Periodic Property and Instability of a Rotating Pendulum System. Axioms, 10 (2021), 3, ID 191
  44. He, C. H., et al., Hybrid Rayleigh-Van der Pol-Duffing Oscillator (HRVD): Stability Analysis and Con-troller, Journal of Low Frequency Noise, Vibration & Active Control, 41 (2021), 1,
  45. He, J.-H., et al., Non-Linear Instability of Two Streaming-Superposed Magnetic Reiner-Rivlin Fluids by He-Laplace Method, Journal of Electroanalytical Chemistry, 895 (2021), Aug., ID 115388
  46. Avazzadeh, Z., et al., Numerical Solution of Fredholm Integral Equations of the Second Kind by Using Integral Mean Value Theorem, Applied Mathematical Modelling, 35 (2011), 5, pp. 2374-2383

© 2024 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence